Coding Theorems on Correlated General Sources

Shigeki MIYAKE  Fumio KANAYA  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E78-A   No.9   pp.1063-1070
Publication Date: 1995/09/25
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Information Theory and Its Applications)
correlated general sources,  source coding theorem,  sup-information rate,  

Full Text: PDF>>
Buy this Article

Slepian, Wolf and Wyner proved famous source coding theorems for correlated i.i.d. sources. On the other hand recently Han and Verdú have shown the source and channel coding theorems on general sources and channels whose statistics can be arbitrary, that is, no assumption such as stationarity or ergodicity is imposed. We prove source coding theorems on correlated general sources by using the method which Han and Verdú developed to prove their theorems. Also, through an example, we show some new results which are essentially different from those already obtained for the i.i.d. source cases.